Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

weight and see

Posted Aug 17 2011 8:18pm

I’ve been gaining pound after pound over this entire year, and it’s been really hard to figure out why. It’s true that I’ve gone out to eat more often during the week now that I have the boyfriend to have fun doing things like that. But that doesn’t really explain for the extra twenty or so pounds I’ve put on in the last several months (about forty pounds total over the last two years). I work out about three times a week and even tried the 1,500 calories-a-day diet for a couple weeks, but the weight didn’t budge a bit. Finally, when I met my psychiatrist today, I complained about my weight. As I told her how much I weighed, she made a sound indicative of shock, and then immediately said, “It’s the Abilify.”

She was hesitant to take me off of Abilify since the combination that I’m currently on has been fairly well tolerated by me. And with school starting in a few short weeks, she wasn’t sure this was the best time to test out a new mood stabilizer. So, she gave me a choice as to whether I wanted to try something else later or now. I picked now.

Because I’ve been on quite a number of different of meds, the options have dwindled quite a bit. So she thought it’s time to try something new, as in they haven’t even made some animated commercial for it for television yet. It’s called Latuda , and it’s currently been FDA-approved for treatment of schizophrenia. Apparently, it’s supposed to be weight-neutral, but can cause tremors, which I’m not a fan of because of previous experiences with similar issues.

I really hope I lose some weight, but I’m really hoping that Latuda does make a good fit for me.

 


Post a comment
Write a comment:

Related Searches